# SDR DXTA200702136

- Difficulty date: April 24, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N392QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600429
- Aircraft time: 8,561 hours, 6,944 cycles
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, WHEN THE LANDING GEAR HANDLE WAS MOVED TO THE UP POSITION, THE GEAR UNLOCK AND THE HYD PRESS ON LIGHTS REMAINED ILLUMINATED.  THE HANDLE WAS RETURNED TO DOWN, (3) GREEN ILLUMINATED, ALL OTHER INDICATIONS WERE NORMAL  [SUP 4-27-07]  INSPECTED LANDING GEAR AND PERFORMED SEVERAL LANDING GEAR FUNCTIONAL TESTS I/A/W CE560 MM 32-01-00 WITH NO DEFECTS NOTED.
